# SDR SWAA2022070111568

- Difficulty date: May 25, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 58,834 hours, 31,409 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM ON BS 986.5 AT LBL 42 AND WL 207.54 AT PASSENGER CABIN 2022-265946 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600 D; S/N: 210138103; DUE DATE: 11-APR-23;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600 D; S/N: 210138103; DUE DATE: 11-APR-23;[03] PERFORMED PERMANENT REPAIR LOC. FLOOR BEAM ON BS 986.5 AT LBL 42 AND WL 207.54 AT PASSENGER CABIN IAW B737-700 SRM 53-70-51-2R REPAIR 6 PARAGRAPH 4; FIGURE 205 ALTERNATIVE 4; SHEET 1; 2; 3 AND 4; STRAP [-1] MATERIAL USED: 7075T6 0.100; ANGLE [-2] MATERIAL USED:7075T6 0.080; AND FILLER [-3] MATERIAL USED: 7075T6 0.150; SEE INDIVIDUAL SIGN OFF BELOW.;[04] PERFORMED PERMANENT REPAIR LOC. FLOORBEAM ON BS 986.5 AT LBL 42 AND WL 207.54 AT PASSENGER CABIN IAW B737-700 SRM 53-70-51-2R REPAIR 6 PARAGRAPH 4; FIGURE 205 ALTERNATIVE 4; SHEET 1; 2; 3 AND 4; STRAP [-1] MATERIAL USED: 7075T6 0.100; ANGLE [-2] MATERIAL USED:7075T6 0.080; AND FILLER [-3] MATERIAL USED: 7075T6 0.150; SEE INDIVIDUAL SIGN OFF BELOW. RII
